# SDR KBMA117621

- Difficulty date: June 23, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2432 · Battery/Charger System
- Part: Fuse
- Part number: 100FU01050
- Condition: Failed
- Location: Battery Switch
- Part time: 5,973 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO POWER WHEN BATTERY SWITCH IS DEPRESSED.  REPLACED 50 AMP FUSE.
